# SDR DALA2024073107655

- Difficulty date: January 28, 2020
- Submitted: July 31, 2024
- Operation: Air carrier
- Aircraft: N683DA
- Make and model: Boeing 757232
- Aircraft serial: 27103
- Aircraft time: 92,989 hours, 43,062 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 683 FUSELAGE / SKIN / FS 515, S-26R / LIGHTNING STRIKE ACCOMPLISH SECTION III EXTERNAL LFEC AND DVI INSPECTION OF ER/A 478200-14. CORRECTIVE ACTION: REF ERA 478200-14. (1465771)
